Adderall Irritability, Hair Loss, Dense Bones, Unnecessary Tasks, Loss of Hair
Does anyone else have hair loss? Or dryness of the eyes? Irritability?
1lostbeauty - I have been taking it for years now... and really started going down hill.... so many dreams left unfullfilled with adderalll consuming my time 24/7. I always always feel as tho there is not enough time a day to complete the most unnecessary tasks. I no longer can drive at night because of how dry my eyes get... when "coming down" I get soooo irritable...its unbearable. I would never recommend this for anyone! And i also have started on this hair treatments for loss of hair.. and dense bones has also posed an issue.
Jmjmlpsk579 - understand about time iwas obessed still working on things at wee hours of am became so tired after few days plus irritablity also stated sides with circilation
Meka1216 - Hello, I am 29 yrs. old, my daughter (5) takes Addrall and Intuniv...I started noticing BAD hair breakage about a month 1/2 ago, its worse now. I'm not sure is it stress or the medicine. She started taking Intuniv at a low dose, then Addrall was added about a month later. She has been taking her medication since April of this year. I am happy with the result...but I am concern about the hair breakage.